# SDR C2XA09IA130

- Difficulty date: May 16, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145EP
- Aircraft serial: 145015
- Aircraft time: 23,899 hours, 22,429 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 1170C000002
- Part serial: 00253
- Condition: Low
- Location: Nlg
- Part time: 19,480 hours, 18,628 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2468, AFTER TAKEOFF THE CREW REPORTED A LANDING GEAR AIR/GRND FAIL MESSAGE. THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT, SERVICED THE NLG, OPS TESTED THE AIR/GRND SYS WITH NO DEFECTS NOTED. THE ACFT WAS SUBSEQUENTLY TEST FLOWN SATISFACTORILY, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
